# SDR AALA202206132091

- Difficulty date: June 3, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75OU187
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED BETWEEN BS 440 AND 500H AT LBL 24. REPLACED PANEL PER AARD 51-00-05-1 AND SRM 51-40-2.
